Publications

Afficher tous

2022

Rhouma, T.; Keller, J. -Y.; Abdelkrim, M. N.

A Kalman Filter with Intermittent Observations and Reconstruction of Data Losses Article de journal

Dans: International Journal of Applied Mathematics and Computer Science, vol. 32, no. 2, p. 241-253, 2022, ISSN: 1641876X, (cited By 2).

Résumé | Liens | BibTeX | Étiquettes: Binary sequences; Covariance matrix; Estimation; Forecasting; Kalman filters; Random errors; Stochastic systems, Data loss; Discrete time linear systems; Error covariance matrix; Filter approach; Intermittent observation; Intermittent unknown input; State prediction errors; Stochastics; Unknown inputs; Unknown-input estimations, Linear systems

MACS.tn